| Model Number |
DIB00 |
| Medical Device Problem Codes |
Break (1069); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during implantation, the back haptic of the dib00 intraocular lens (iol) malfunctioned and the lens would not release from the pre-loaded cartridge.The cartridge tip had patient contact.There was no vitrectomy, no medical attention required, and no medication prescribed however it is unknown if there was incision enlargement or suture(s).Replacement lens information is unknown.Patient status post-procedure was reported as fully recovered.
Additional Manufacturer Narrative
Date implanted: not applicable as the iol was not implanted.Date explanted: not applicable as the iol was not implanted, therefore not explanted.The device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.